# SDR DXTA200901033462

- Difficulty date: January 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 636 hours, 433 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 103000
- Part serial: 224
- Condition: Inoperative
- Location: Horz Trim  Act
- Part time: 433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AP A FAIL CAS MESSAGE POSTED FOLLOWED 30 SECONDS LATER BY AP B  FAIL CAS MESSAGE.  BOTH MESSAGES REMAINED ON THE RESET OF THE FLIGHT REPEAT WRITE-UP.  REVIEWED CDMS FAULTS, FOUND PITCH TRIM FAULT ON LAST FLIGHT.  REMOVED AND REPLACED HORIZ STAB TRIM CONTROL UNIT IAW MM CHAPTER 27-40-00.  EICAS STAB RIGGING CHECKS GOOD.  OPS CHECKS GOOD.
